Facebook Pixel
EmpowHER Guest

Is pregnancy possible during cd 9 after taking postinor2

By Anonymous January 18, 2016 - 4:46am
Rate This

Had sex without a condom on Jan 17th and took 1st tablet of postinor2 about 1hr later and the second tab 12 hrs later. My lmp was Jan 10th and ended on Jan 16th. Noticed small clear white discharge immediately after taking the tab. Am i ovulating and will postinor 2 work and did I take it correctly?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

We can't tell someone if they were ovulating or not. If you had sex 7 days after the first day of you period then ovulation is highly unlikely.

EC can cause side effects in some women like bleeding, breast pain, nausea. It can take up to 7 days to see any side effects and some women don't get them at all.

Your discharge could have been normal body fluids.

P2 is up to 95% effective when taken correctly (which you did.)

Your next period may be irregular too, this doesn't mean you're pregnant, it's another side effect of EC. Please read all the information and side effects of any medication you take.


January 18, 2016 - 6:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!